Excessive Bleeding while on Birth Control
avatar
An_250069 posted:
Hi there,
For over a decade now, I had been using Yaz (continuously for 6 years) then Beyaz (continuously for 4 years) on and off. I went through almost a year of using nothing after using Beyaz continuously for about 4 years until October 2012 when I started Yaz. A family relative is able to get me samples of Beyaz but I still had 3 months of Yaz left. So, my new OBGYN told me with was okay to take the Yaz but to start it on the day I started my period which was on a Wednesday. I was bleeding for 2 weeks for those 3 months on Yaz. After my I finished my last 3 months of Yaz, I went back to Beyaz, but started it on Sunday thinking that would help. But it made it worse. I am 5 days into my third week and I have had my period for a month now. I would perfer to stay on Beyaz, as I can get it for free but now I dont know what to do. Beyaz used to work fine for me before this new OBGYN told me to start the pill on the first day of my period... I have never started it on that day and it has really screwed me up! Or could it be that it is no longer strong enough for me? I was going to give it another 2 months to see if it regulates but I am starting to think this is excessive. My period has been a thicker dischargy vs watery/runny.
Reply
 
avatar
tlkittycat1968 responded:
Bleeding for a month is not normal whether you are on birth control or not and needs to be checked out by your doctor